# SDR IPXA2018052830089

- Difficulty date: May 28, 2018
- Submitted: May 29, 2018
- Operation: Air carrier
- Aircraft: N253UP
- Make and model: Doug MD-11F
- Aircraft serial: 48439
- Aircraft time: 71,499 hours, 14,920 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Reservoir
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND L1 DOOR PNEUMATIC STORAGE SYSTEM LOW. SERVICED L1 PNEUMATIC PASSENGER DOOR AIR RESERVOIR PER AMM 12 25 04 600 801.
